# SDR CA120215005

- Difficulty date: February 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 29,648 hours
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63CB1415SN
- Condition: Contaminated
- Location: Rudder Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO C/B P6-2, D19 TRIM CONTROL.  RUD POPPED DEFECT STATES: RUDDER TRIM CONTROL C/B FOUND POPPED  RESOLUTION STATES: INSPECTED RUDDER TRIM ACTUATOR CONNECTOR D2932, FOUND GLYCOL PUDDLES IN THE VICINITY.  CLEANED CONNECTOR AND FUNCTION CHECKED RUDDER TRIM SERVICEABLE IAW AMM 27-21-87.
